| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, before intraocular lens implantation surgery, the housing was bent and hence the lens could not be inserted.
Additional Manufacturer Narrative
Corrected information provided in h.6.Correction: on initial mdr the product code should have been a2201 instead of a040609.The manufacturer internal reference number is: (b)(4).